On p-adic quasi Gibbs measures for q + 1-state Potts model on the Cayley tree

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

In the present paper we introduce a new kind of p-adic measures, associated with q + 1-state Potts model, called p-adic quasi Gibbs measure, which is totally different from the p-adic Gibbs measure. We establish the existence of p-adic quasi Gibbs measures for the model on a Cayley tree. If q is divisible by p, then we prove the occurrence of a strong phase transition. If q and p are relatively prime, then there is a quasi phase transition. These results are totally different from the results of [F. M. Mukhamedov and U. A. Rozikov, Indag. Math. N. S.

Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalP-Adic Numbers, Ultrametric Analysis, and Applications
Volume2
Issue number3
DOIs
Publication statusPublished - Sep 1 2010
Externally publishedYes

Keywords

  • Potts model
  • p-adic numbers
  • p-adic quasi Gibbs measure
  • phase transition

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On p-adic quasi Gibbs measures for q + 1-state Potts model on the Cayley tree'. Together they form a unique fingerprint.

Cite this